MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SELF PUNCHING TRIPLE LOADED IMPLANT

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SELF PUNCHING TRIPLE LOADED IMPLANT
Model Number CM-99145BRN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.There is a possibility of using the incorrect surgical method for implanting the inserter.Furthermore, if the drill channel is too small or the bone quality is not of acceptable form, this kind of failure is possible.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the inserter of this complaint product couldn't be pulled out after the surgeon inserted the anchor into the patient's burr hole.And the surgeon pulled the inserter to pull it out from the patient's burr hole, then tip of the inserter was fractured and remaining in the patient's burr hole.Fortunately, the fractured piece of inserter could be removed, so there is no remains in the patient's body.".

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
SELF PUNCHING TRIPLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19303199
Report Number3006981798-2024-00034
Device Sequence Number12445681
Product Code MBI
UDI-Device Identifier00810020087215
UDI-Public00810020087215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCM-99145BRN
Device Lot Number23061223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown